# SDR FDEA201110194587

- Difficulty date: October 19, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE IS CORRODED BS 1681.8, LBL 25. CORROSION OUT OF LIMITS PER SRM 53-00-51, FIG.101, DETAIL 3.  REMOVED FLOORBEAM IAW SRM 51-40-02. FABRICATED NEW FLOORBEAM IAW SRM 53-60-51 AND DWG 146N5091.  INSTALLED IAW SRM 51-40-02 AND DWG 146N5091.   MAJOR REPAIR
